Sir I have had all three doses of ipecac 30 by now. I am still feeling pretty much the same. It's such a strange feeling. When I eat I feel better momentarily but in half hour I start feeling this wierd sensation mostly in upper stomach in middle. Like a pulling uneasiness. Now my entire head is again aching slightly. Slight nausea. Very weak. Just feeling terrible like something's wrong in stomach as this is such a strange feeling.
I will buy carbo veg 30 tomorrow.
Nitz7 2 years ago"Slight nausea."
Any reduction after taking the remedy?
Please Carbo Veg. 30C, 3 times a day, for 4 days.
♥ nawazkhan 2 years agoYes Now that I am thinking, the nausea has reduced.
So should I continue the ipecac 30 ? ( you had asked me to have it for 3 days)
Should I have carbo veg 30 along with ipecac 30 giving a gap?
When should we start with Alumen 30 u think ?
Thanks and regards
Appreciate everything !
Nitz7 2 years ago"Should I have carbo veg 30 along with ipecac 30 giving a gap? "
"When should we start with Alumen 30 u think ? "
After the above course.
♥ nawazkhan 2 years agoDear Sir,
I have done the ipecac 30 and carbo veg 30 course yesterday . I was felling better since day 2. Now that weird pulling feeling in stomach and nausea are gone. Bloating is minimum. Don't feel very gassy any more.
Cough still there. It's frequency has reduced a lot but when I do cough its violent and feels it's shaking my head off. Flem still coming while coughing from throat.
I went for my second ultrasound yesterday. If you recal the doctor had given progesterone based Med to induce periods to see if uterine line thins and then do next ultra sound.
With gods blessings, your meds and prayers, husbands support the ultrasound showed that the uterine wall was normal (8mm from almost 2cm). Just couldn't believe that things were working and favoring.
Now the doctor said the main focus is to stop the monthly abnormal bleeding which was happening And get systematic ovulation so this wall dosent thicken. She asked me to do the progestin Med every month to make sure I get periods on same date as previous month which was 25. This, along with other symptoms will give her an idea if everything in that area is functioning right.
However, the left ovarian cyst was still there. She is quite sure it's a Dermoid cyst which don't go away and just increase in size slowly. It's 98% of times benign but it can twist and cause blood supply to stop or damage ovary. Hence she wants to remove it in about 3-5 months after observing it along with uterus (what's your opinion?? ).
Apart from this, she did some blood work the previous time I went there. All levels like thyroid ,FSH and other hormones looked normal ( thankgod). That's also why she thinks it's not something like pcos etc.
but, something that worried the doc were my cholesterol and triglyceride levels. She said I had 300 triglyceride and that's too high and v high cholesterol too. She said these levels can shoot up 10-20 times more when I get pregnant. I have mentioned to her, just like I did to you in my initial health report that, since around age 20, I have been showing these high levels and no doctor could find why. Because I don't indulge in fatty oily foods and usually eat healthy (except sweets). I was 30 pounds lighter, even then I had high levels. So does my mom and brother. She suspects it's familial. Ofcourse loosing weight can reduce those things to some extent. But with the way I am feeling weak, I am still unable to even do normal chores leave alone exercise.
I have been feeling very sore and achy in my body especially my back. I have reduced my cymbalta from 60mg to 40mg three days back. I don't think that's the reason for feeling so sore as the Med has delayed release effect and it takes atleast a week to see withdrawal signs. I do think that since I took meds to induce periods and the natural cycle had been altered my body is showing pms kind of symptoms like I could get if I got my periods now.
Another thing is again when they did ultrasound vaginally, I couldn't beat the pain. It was hurting excruciatingly on the left side. Doctor said it could be the cyst. As you already know, me and my partner have not indulged in intercourse over a year due to hundreds of health issues. We wanted up resume things slowly but now knowing how it felt to insert something scared me to death. I wonder how can we ever do it again. How can we try for a kid or have sexual intimacy. I am lucky my husband is too understanding. But it's high time life gets normal for us.
Lastly wanted to remind you that you wanted to prescribe me Alumen 30 after the ipecac n carbo v course.
Thanks a lot Nawaz Sir for showing genuine concern always and being such a nice human. I keep you and your family in my prayers.
Nitz7 2 years agoHi, Thanks for the update. I am happy for you and thankful to our creator for his help, blessings and mercies.
Please take Alumen 30C, 4 drops mixed in 2 sips of mineral water, 2 times a day, for 3 days.
No other remedies please.
Many prayers for you and the whole family.
♥ nawazkhan 2 years agoThanks a lot again Nawaz ji. I will do as you said
I wanted to ask you if homeo has the ability to dissolve Dermoid cysts ? That would just be awesome then. I thought if it's a normal cyst it can. But unsure about Dermoids.
Nitz7 2 years agoHi, You are always welcome. Please stay Blessed!
"I wanted to ask you if homeo has the ability to dissolve Dermoid cysts ?"
Yes, Thanks to our creator. It in only in the hands of Allah SWT. Surgery must never be an option as it will create more problems.
One must communicate properly about the pains, discharges, irregularities and remedy responses on timely basis, if cure is required?
Down the road, you will be needing more remedies, Thuja 200C for sure. Also, Sepia 30C, Cinnamon 1x and Hydrastis 30C will do miracles.
A lot of patience will be required. Dermoid Cysts don't go away over night. Your timely actions and help from your creator is the key to cure.
Please turn to your creator with full trust and remembrance 24/7. You will just love it.
Many prayers for you and your husband.
[message edited by nawazkhan on Sat, 12 Dec 2015 12:08:47 UTC]
♥ nawazkhan 2 years agoThank you Nawaz ji fr such a detailed reply. It amazes me how you follow up with so many people on time and this must be just the people online, there is another world outside also. Hats off!
I understand the time involved with dealing with such issues. I have suffered so much in the last few years, God has also given the strength to bear it and have patience I believe.
The medicines you mentioned in your last post "Sepia 30c
Alumina 200c " are with me as you asked me to stock them. Just reminiding that I told you Cinnamon 1x isn't available anywhere online hence cinnamon 3x was ordered after I asked you.
Current update :
I started the Alumen 30 today. Just wanted to also clarify that u said, "mix Alumen 30 four drops in two sips water". But Alumen 30 is pills form. I just mixed 5 pellets in 2 sips water. Is that fine ?
I started to have very little thick white/semi transparent discharge since yesterday.
My lower back is painful especially on left side of spine down to leg, due to some chores at home.
Moods are very swingy. Either I am very jumpy happy or very irritated. I feel the whole provera medicine last month changed my cycle and now my body is showing PMS already.
Again just reminding you that 18th of each month my doc asked me to take provera so the spotting can stop and periods can be induced to get regular cycle. I would have only depended on your treatment, but my family will not support that I only do homeo. I hope you understand. I will try my best to cooperate and respect the time you are giving me.
Thanks and regards.
Nitz7 2 years agoHi, Thanks.
"Alumen 30 is pills form. I just mixed 5 pellets in 2 sips water. Is that fine ? "
It is fine. But, please always use mineral water.
Also, give at least 5 hours gap between Allopathic medicine.
Many prayers for you.
♥ nawazkhan 2 years agoDear Nawazji,
I finished the Alumen 30 course.
Current symptoms :-
Had motions everyday in last three days.
Was very emotional ( I believe due to my previous menses date)
Increase in appetite (again happens before my menses usually)
Fatigued most times
Back feels more painful. Pain keeps shifting as usual from upper to lower to middle back. ( a week since have reduced cymbalta from 60 to 40 mg)
Very little same as before whitish vaginal discharge
Stomach very bloated. Have been passing gas a lot compared to before.
I wanted to mention that the first Med you had prescribed me was pullsitilla 200 to be diluted in water. I realize I didn't mix it in mineral water. Thought of letting you know.
Thanks. Hope you are doing good. Prayers for you and your family. Take care.
Nitz7 2 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.